# SDR RAIA971015

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: DHE1148A
- Condition: Failed
- Location: Rt Mlg
- Part time: 13,470 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7011 - STL - LANDING GEAR WOULD NOT RETRACT, GEAR HANDLE WOULD NOT GO UP.  MAINTENANCE REPLACED RT MAIN GEAR PROX SWITCH.  (M)
